# SDR AALA20160913003

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 71,756 hours, 8,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT AT L1 DOOR INOPERATIVE. REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY. OPS OK.
